Coefficient Inequalities for Some Subclasses of Analytic Functions Associated with Conic Domains Involving q-calculus

Sibel Yalçın, Saqib Hussain, Shahid Khan

Abstract


Main purpose of this paper is to define and study some new classes of analytic functions associated with conic type regions. By using Salagean q-differential operator we investigate several interesting properties of these newly defined classes. Comparison of new results with those that were obtained in earlier investigation is given as Corollaries.


Keywords


q-differential operator, Salagean q-differential operator, Janowski functions, k-uniformly convex functions, k-starlike functions, close-to-convex functions, conic domain

Full Text:

PDF

References


Acu, M. (2006). On a subclass of n-uniformly close-to-convex functions. Gen. Math. 14, 55–64.

Aghalary, R. and G. Azadi (2015). The Dziok-Srivastava operator and k-uniformly starlike functions. J. Inequal. Pure Appl. Math.

Ahiezer, N. I. (1970). Elements of theory of elliptic functions. Moscow.

Altinkaya, S¸ . and S. Yalc¸in (2017). On the Fekete-Szego problem for analytic functions defined by using symmetric

q-derivative operator. Konuralp Journal of Mathematics 5, 176–186.

Goodman, A. W. (1983). Univalent Functions. Polygonal Publishing House, Washington.

Govindaraj, M. and S. Sivasubramanian (2018). On a class of analytic functions related to conic domains involving to

q -calculus. In: Analysis Math.

Hussain, S., S. Khan, M. A. Zaighum and M. Darus (2017). Certain subclass of analytic functions related with conic domains and associated with Salagean q-differential operator. AIMS Mathematics 2, 622–634.

Janowski, W. (1973). Some extremal problems for certain families of analytic functions I. Annales Polonici Mathe- matici 28(3), 297–326.

Kanas, S. (2003). Techniques of the differential subordination for domains bounded by conic sections. Int. J. Math.

Math. Sci. 38, 2389–2400.

Kanas, S. and A. Wisniowska (1999). Conic regions and k-uniform convexity. J. Comput. Appl. Math. 105, 327–336.

Kanas, S. and A. Wisniowska (2000). Conic domains and starlike functions. Rev. Roumaine Math. Pures Appl.

, 647–657.

Kaplan, W. (1952). Close-to-convex Schlicht functions. Mich. Math. J. 1, 169–185.

Magesh, N., S¸ . Altınkaya and S. Yalcın (2010). Certain subclasses of k-uniformly starlike functions associated with symmetric q-derivative operator. Journal of Computational Analysis and Applications 24, 1464–1473.

Mahmood, S., M. Arif and S. N. Malik (2017). Janowski type close-to-convex functions associated with conic regions.

Journal of Inequalities and Applications.

Miller, S. S. and P. T. Mocanu (2000). Differential Subordinations: Theory and Applications. Pure and Applied Mathematics. Dekker, New York.

Noor, K. I. (1987). On quasi-convex functions and related topics. Int. J. Math. Math. Sci. 2(2), 241–258.

Noor, K. I. (1989). On some subclasses of close-to-convex functions in univalent functions. Fractional Calculus and Their Applications. Wiley, London.

Noor, K. I. and S. N. Malik (2011). On coefficient inequalities of functions associated with conic domains. Comput. Math. Appl. 62, 2209–2217.

Noor, K. I., J. Sokołand Q. Z. Ahmad (2016). Applications of conic type regions to subclasses of meromorphic univalent functions with respect to symmetric points. Revista de la Real Academia de Ciencias Exactas, Fısicas y Naturales. Serie A. Matematicas.

Noor, K. I., M. Arif and W. Ul-Haq (2009). On k-uniformly close-to-convex functions of complex order. Appl. Math.

Comput. 215, 629–635.

Purohit, S. D. and R. K. Raina (2013). Fractional q-calculus and certain subclass of univalent analytic functions. Mathematica(Cluj) 55, 62–74.

Rogosinski, W. (1943). On the coefficients of subordinate functions. Proc. Lond. Math. Soc. 48, 42–82.

Shams, S., S. R. Kulkarni and J. M. Jahangiri (2004). Classes of uniformly starlike and convex functions. Int. J. Math.

Math. Sci. 55, 2959–2961.

Silverman, H. (1975). Univalent functions with negative coefficients. Proc. Amer. Math. Soc. 51, 109–116. Silvia, E. M. (1983). Subclasses of close-to-convex functions. Int. J. Math. Math. Sci. 3, 449–458.

Srivastava, H. M. (1989). Univalent functions, fractional calculus, and associated generalized hypergeometric func- tions in Univalent Functions, Fractional Calculus, and Their Applications. Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto.

Srivastava, H. M., C. Ramachandran and A. Swaminathan (2007). A unified class of k-uniformly convex functions defined by the Salagean derivative operator. Atti Sem. Mat. Fis. Modena Reggio Emilia 55, 47–59.

Srivastava, H. M., S.-H. Li and H. Tang (2009). Certain classes of k-uniformly close-to-convex functions and other related functions defined by using the Dziok-Srivastava operator. Bull. Math. Anal. Appl. 1, 49–63.

Srivastava, H. M., Y. J. Sim, O. S. Kwon and N. E. Cho (2012). Some classes of analytic functions associated with conic regions. Taiwanese J. Math. 16, 387–408.

Subramanian, K. G., T. V. Sudharasan and H. Silverman (2003). On uniformly close-to-convex function and uniformly quasi-convex function. Int. J. Math. Math. Sci. 48, 5053–5058.


Refbacks

  • There are currently no refbacks.